# SDR QXEA2012120301593

- Difficulty date: December 3, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 23 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23P AND RIVETS CORRODED BETWEEN STA X564-584.  REMOVED RIVETS AND CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN REMAINING THICKNESS NOTED .044" CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  STRINGER IS IN LIMITS IAW RD 8/4-53-5023. APPLIED ALODINE AND PRIMED IAW RD 8/4-53-5023. INSTALLED RIVETS, ALODINED, PRIMED, PAINTED AND APPLIED CPC IAW RD 8/4-53-5023. COMPLIED WITH HORIZ TC RD 8/4-53-5023.
